# SDR C2XA07IA161

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 12,231 hours, 10,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79076
- Condition: Discharged
- Location: Cabin
- Part time: 12,408 hours, 9,542 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION THE LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS AND SEVERAL CABIN EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 4 EMERGENCY EXIT LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
